# SDR TSAA9757216

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION NOTED ON RT WING FRONT SPAR LOWER CHORD FORWARD HORIZONTAL FLANGE LOWER SURFACE AT FSS 317, 36S, 461, 550, 417, BY NR 4 SLAT ACTUATOR, AND BY NR 5 SLAT ACTUATOR.  REPAIRED PER ECO 1803R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
